Electron. J. Diff. Equ., Vol. 2009(2009), No. 122, pp. 1-7.

Oscillation of solutions to impulsive dynamic equations on time scales

Qiaoluan Li, Fang Guo

In this article, we study the oscillation of second order impulsive dynamic equations on time scales. The effect of the moments of impulse are fixed. Using Riccati transformation techniques, we obtain some conditions for the oscillation of all solutions

Submitted February 26, 2009. Published September 29, 2009.
Math Subject Classifications: 34A60, 39A12, 34K25.
Key Words: Oscillation; time scales; impulsive dynamic equations.

Show me the PDF file (176 KB), TEX file, and other files for this article.

Qiaoluan Li
College of Mathematics and Information Science, Hebei Normal University
Shijiazhuang, 050016, China
email: qll71125@163.com
Fang Guo
Department of Mathematics and Computer
Bao Ding University, 071000, China
email: gf825@126.com

Return to the EJDE web page